Menstrual cycle problems with IUD

Shannon - posted on 12/21/2009 ( 5 moms have responded )

146

7

20

I have Mirena. Got it April '09 ...I posted something on here a few weeks ago asking if anyone had been pregnant with Mirena IUD because I was 12 or 13 days late for my period. I finally started it Dec. 5th and it lasted for 11 days.(til the 16th) Pretty heavy with clots and moderate to severe cramping. I started spotting/light bleeding again today (Dec. 21st) 5 days after my 11 DAY PERIOD STOPPED! I have constant, moderate back pain and intermittent cramps today. I got dizzy in the shower yesterday (that happened to me a lot when I was pregnant cause I was anemic) Is this excessive bleeding possibly making me anemic? Anyone have any idea what could be causing this? Could this be a sign of miscarriage, pregnancy or just IUD side effect? (I took 3 tests in November when I was late, all were negative.)

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

5 Comments

View replies by

LETOSHA - posted on 12/21/2009

1

20

0

PL GO C UR DOC. i was exp. the same thgs n made an appt after 1yr. Good thg i did bcuz i was anemic n had high blood pressure due 2 the heavy monthly bleeding, which cause the anemic and cause my heart 2 work ova time. Which was why i always felt dizzy, light headed, n very tired. So pl sweetie make an appt asap. N c i prolonged going 2 the doc, bcuz every method made me bleed like that ,so now i been referred 2 an ob/gyn specialist n i go c her tomorrow. Good luck sweetie with everythg.

Katherine - posted on 12/21/2009

65,420

232

4877

GET IT REMOVED. I bled for 5 months because my Dr said 'stick it out' finally I said take it out this is crazy. It was horrible!!!!

Elizabeth - posted on 12/21/2009

197

6

17

I would call your doc ASAP and discuss with them. I had heavy bleeding first 3-4 months, then light periods and finally no period til I had it removed (so I could get prego). If you are bleeding that long and that heavy, it may be an issue with the IUD. Maybe a rupture or pregnancy or you lost it and this is a result of a new period w/o it. Whatever the reason, it's best to see your doc to determine what the cause is.

Sonia'piny' - posted on 12/21/2009

1

88

0

hey...I'm not a doctor nor am I study n to be one but I know of some possibilities you can look into.....you may be overstressed and it's causing you to bleed irregular, you may be having a hormone problem either way the excessive bleeding won't go away for long.it will be back so you should most definitely check a doctor, he/she would give u meds to stop the bleeding and regulate it there onwards.

Iysha - posted on 12/21/2009

1,914

26

201

I know people have gotten pregnant on it, I know it isn't too common though. I had the same kind of bleeding but it was in the first 3 months of getting Mirena inserted and it was constant. Having a lot of blood loss does make people dizzy...I almost passes out cooking dinner. All I can advise is to eat properly and drink plenty of water so that your body gets what it needs and to call your doctor to check things out with your IUD.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms